FDA Approved Drugs and User Comments: MINIVELLE

User Comments:


For Postmenopausal Symptoms “I have a hysterectomy 6 weeks ago. For the first two weeks I was on estrodiL pill 1mg. It was horrible, I cried everyday, was depressed, didn’t eat, and didn’t feel like me at all I felt like a zombie. I wasn’t sleeping and had heart palpitations with hot flushes. My Dr switched me to the patch and I change it twice a week. The patch and pill are like night and night for me. I now feel like myself again and also finally get to sleep. I haven’t really had any side effects except for a few headaches the first week. I will stay on this as long as I possibly can. It’s working well for me. The pharmacy at first gave me the 15.00 generic patch but I returned it for the minivelle name brand and pay 45.”

Anonymous (taken for 1 to 6 months) October 25, 2015


For Postmenopausal Symptoms “It took about 5 weeks to start working completely. My gynecologist told me to not give up. After 3 weeks I was still getting hot flashes daily. I continued as prescribed and Zero hot flashes!! No side effects. One year using”

Mauta (taken for 1 to 2 years) July 23, 2015


“I’m sure this works like Vivelle I have been using before. My pharmacy decided to fill my Vivelle with Minivelle but back it went! I only used a few out of the box & immediately called them for my original. The Minivelle does not stick as well, hold up to showers, hot tubs or exercise. I find them stuck in my clothes. At that price I don%u2019t want to waste them. But the biggest thing I hate about it is the LOGO on the patch. I don%u2019t need nor want a LOGO. The Vivelle was clear & stayed on. Minivelle is gray & obvious. What%u2019s the use of being smaller if it%u2019s more obvious & falls off. Back it went!”

joann7283 March 18, 2014


For Postmenopausal Symptoms “Gained weight and joint pain”

Susan Grady January 28, 2014


For Postmenopausal Symptoms “It has been 5 days into my dose of Minivelle. My hot flashes reduced drastically, however, the very next day I developed severe arthritis in my knees. It took me until today to realize this could be a side effect. After reading- it is. I have discontinued the patch and hopefully my knees will get better.”

Anonymous (taken for less than 1 month) August 11, 2013


For Postmenopausal Symptoms “I have had a great experience with the Minivelle patch. I was suffering with many, many, hot flashes a day and night sweats that left me drenched! I am down to a handful of flashes a day and the night sweats are gone!”

caligirl52 (taken for 1 to 6 months) July 15, 2013

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.